Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 74, NWS Eureka, CA

October 10, 2014

NWS Eureka, CA issued this small craft advisory at Oct 10, 2014, 3:23 AM PDT. It took effect at Oct 10, 2014, 3:00 PM PDT. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2014, 3:23 AM PDT (10:23 UTC)
In effect from
Oct 10, 2014, 3:00 PM PDT
Expired
Oct 13, 2014, 9:00 AM PDT
In force
66 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

659 
WHUS76 KEKA 101023
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
323 AM PDT FRI OCT 10 2014

...LARGE LONG PERIOD SWELL WILL BUILD ACROSS WATERS ON SATURDAY...

PZZ475-101830-
/O.NEW.KEKA.SC.Y.0074.141010T2200Z-141013T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
323 AM PDT FRI OCT 10 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM
PDT MONDAY. 

* WINDS...NW 10 TO 20 KT...BECOMING 15 TO 25 KT THIS AFTERNOON.
  WINDS WILL EASE EARLY NEXT WEEK.

* WAVES/SEAS...N 3 FT AT 6 SECONDS AND NW 3 FT AT 17
  SECONDS...BECOMING 8 FT AT 8 SECONDS AND 12 FT AT 16 SECONDS BY
  SATURDAY AFTERNOON. SEAS WILL BEGIN TO EASE ON MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-101830-
/O.NEW.KEKA.SC.Y.0074.141011T2200Z-141013T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
323 AM PDT FRI OCT 10 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 9 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM SATURDAY TO 9 AM PDT
MONDAY. 

* WINDS...NW 5 TO 15 KT...BECOMING 15 TO 25 BY SATURDAY.

* WAVES/SEAS...W TO NW 4 FT AT 15 SECONDS...BECOMING NW 6 TO 9 FT
  AT 8 SECONDS AND 12 FT AT 17 SECONDS BY SATURDAY. SEAS WILL
  BEGIN TO EASE ON MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
14 follow-up statements
826 
WHUS76 KEKA 101612
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
912 AM PDT FRI OCT 10 2014

...LARGE LONG PERIOD SWELL WILL BUILD ACROSS WATERS ON SATURDAY...

PZZ475-110015-
/O.CON.KEKA.SC.Y.0074.141010T2200Z-141013T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
912 AM PDT FRI OCT 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM MONDAY...

* WINDS...NW 10 TO 20 KT...BECOMING 15 TO 25 KT THIS AFTERNOON. 
  WINDS WILL EASE EARLY NEXT WEEK. 

* WAVES/SEAS...N 3 FT AT 6 SECONDS AND NW 3 FT AT 17 SECONDS... 
  BECOMING 8 FT AT 8 SECONDS AND 12 FT AT 16 SECONDS BY SATURDAY 
  AFTERNOON. SEAS WILL BEGIN TO EASE ON MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-110015-
/O.CON.KEKA.SC.Y.0074.141011T2200Z-141013T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
912 AM PDT FRI OCT 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO
9 AM MONDAY...

* WINDS...NW 5 TO 15 KT...BECOMING 15 TO 25 BY SATURDAY.

* WAVES/SEAS...W TO NW 4 FT AT 15 SECONDS...BECOMING NW 6 TO 9 
  FT AT 8 SECONDS AND 12 FT AT 17 SECONDS BY SATURDAY. SEAS WILL 
  BEGIN TO EASE ON MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
232 
WHUS76 KEKA 102211
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
311 PM PDT FRI OCT 10 2014

...LARGE LONG PERIOD SWELL WILL BUILD ACROSS WATERS ON SATURDAY...

PZZ475-110615-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
311 PM PDT FRI OCT 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY...

* WINDS...N 15 TO 25 KT TONIGHT INCREASING TO 20 TO 30 KT WITH
  OCCASIONAL GUSTS TO 35 KT ON SATURDAY. WINDS WILL DIMINISH EARLY
  NEXT WEEK.

* WAVES...N SHORT PERIOD WAVES 5 FT AT 7 SECONDS TONIGHT BUILDING
  TO 11 FT AT 9 SECONDS BY SATURDAY NIGHT. NW LONG PERIOD WAVES 5
  FT AT 18 SECONDS TONIGHT BUILDING TO 12 FT BY SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-110615-
/O.CON.KEKA.SC.Y.0074.141011T2200Z-141013T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
311 PM PDT FRI OCT 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO
9 AM MONDAY...

* WINDS...N 5 TO 15 KT TONIGHT...INCREASING TO 15 TO 25 BY
  SATURDAY.

* WAVES/SEAS...SMALL N SHORT PERIOD WAVES TONIGHT...BUILDING TO 9
  FT AT 7 SECONDS BY SATURDAY NIGHT. W TO NW LONG PERIOD WAVES 5
  FT AT 20 SECONDS TONIGHT BUILDING TO 12 FT AT 18 SECONDS BY
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
136 
WHUS76 KEKA 110549
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1049 PM PDT FRI OCT 10 2014

...LARGE LONG PERIOD SWELL WILL BUILD ACROSS WATERS ON SATURDAY...

PZZ475-111400-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1049 PM PDT FRI OCT 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WINDS...N 15 TO 25 KT TONIGHT INCREASING TO 20 TO 30 KT WITH 
  OCCASIONAL GUSTS TO 35 KT ON SATURDAY. WINDS WILL DIMINISH 
  EARLY NEXT WEEK. 

* WAVES...N SHORT PERIOD WAVES 5 FT AT 7 SECONDS TONIGHT 
  BUILDING TO 11 FT AT 9 SECONDS BY SATURDAY NIGHT. NW LONG 
  PERIOD WAVES 5 FT AT 18 SECONDS TONIGHT BUILDING TO 12 FT BY 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-111400-
/O.CON.KEKA.SC.Y.0074.141011T2200Z-141013T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1049 PM PDT FRI OCT 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO
9 AM PDT MONDAY...

* WINDS...N 5 TO 15 KT TONIGHT...INCREASING TO 15 TO 25 BY 
  SATURDAY. 

* WAVES/SEAS...SMALL N SHORT PERIOD WAVES TONIGHT...BUILDING TO 
  9 FT AT 7 SECONDS BY SATURDAY NIGHT. W TO NW LONG PERIOD WAVES 
  5 FT AT 20 SECONDS TONIGHT BUILDING TO 12 FT AT 18 SECONDS BY 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
811 
WHUS76 KEKA 110947
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
247 AM PDT SAT OCT 11 2014

...LARGE LONG PERIOD SWELL WILL BUILD ACROSS WATERS TODAY (10/11/14)...

PZZ475-111800-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
247 AM PDT SAT OCT 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WINDS...N 15 TO 25 KT....INCREASING TO 20 TO 30 KT WITH
  OCCASIONAL GUSTS TO 35 KT ON SATURDAY. WINDS WILL DIMINISH EARLY
  NEXT WEEK.

* WAVES...SHORT PERIOD WAVES N 8 FT AT 7 SECONDS...AND LONG PERIOD
  WAVES BUILDING TO W 9 FT AT 18 SECONDS TODAY. BOTH WAVE SYSTEMS WILL
  CONTINUE TO BUILD TONIGHT THROUGH SUNDAY MORNING RESULTING IN AN
  OVERALL SEA STATE UP TO 12 TO 15 FT. SEAS WILL EASE BRIEFLY
  EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-111800-
/O.CON.KEKA.SC.Y.0074.141011T2200Z-141013T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
247 AM PDT SAT OCT 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM PDT MONDAY...

* WINDS...N 15 TO 25 KT TODAY. GUSTS UP TO 30 KT POSSIBLE OFFSHORE
  AND NEAR CAPE MENDOCINO AND POINT ARENA. WINDS WILL DIMINISH
  EARLY NEXT WEEK.

* WAVES/SEAS...SHORT PERIOD WAVES N 5 TO 7 FT AT 7 SECONDS...AND
  LONG PERIOD WAVES BUILDING TO 9 TO 11 FT AT 18 SECONDS TODAY.
  BOTH WAVE SYSTEMS WILL CONTINUE TO BUILD TONIGHT THROUGH SUNDAY
  MORNING RESULTING IN AN OVERALL SEA STATE UP TO 11 TO 14 FT.
  SEAS WILL EASE BRIEFLY EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
877 
WHUS76 KEKA 111205
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
505 AM PDT SAT OCT 11 2014

...LARGE LONG PERIOD SWELL WILL BUILD ACROSS WATERS TODAY...

PZZ450-112015-
/O.EXA.KEKA.SC.Y.0074.141011T2200Z-141013T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
505 AM PDT SAT OCT 11 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM
PDT MONDAY. 

* WINDS...N 5 TO 15 KT TODAY...INCREASING TO 10 TO 15 KT THIS
  AFTERNOON. GUSTS UP TO 30 KT POSSIBLE NEAR CAPE MENDOCINO. WINDS
  WILL DIMINISH EARLY NEXT WEEK.

* WAVES/SEAS...SHORT PERIOD WAVES N 6 FT AT 7 SECONDS...AND LONG
  PERIOD WAVES BUILDING TO 9 FT AT 18 SECONDS TODAY. BOTH WAVE
  SYSTEMS WILL CONTINUE TO BUILD TONIGHT THROUGH SUNDAY MORNING
  RESULTING IN AN OVERALL SEA STATE UP TO 10 TO 13 FT. SEAS WILL
  EASE BRIEFLY EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-112015-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
505 AM PDT SAT OCT 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WINDS...N 15 TO 25 KT....INCREASING TO 20 TO 30 KT WITH
  OCCASIONAL GUSTS TO 35 KT TODAY. WINDS WILL DIMINISH EARLY NEXT
  WEEK.

* WAVES...SHORT PERIOD WAVES N 9 FT AT 7 SECONDS...AND LONG
  PERIOD WAVES BUILDING TO W 9 FT AT 18 SECONDS TODAY. BOTH WAVE
  SYSTEMS WILL CONTINUE TO BUILD TONIGHT THROUGH SUNDAY MORNING
  RESULTING IN AN OVERALL SEA STATE UP TO 12 TO 15 FT. SEAS WILL
  EASE BRIEFLY EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-112015-
/O.CON.KEKA.SC.Y.0074.141011T2200Z-141013T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
505 AM PDT SAT OCT 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM PDT MONDAY...

* WINDS...N 15 TO 25 KT TODAY. GUSTS UP TO 30 KT POSSIBLE 
  OFFSHORE AND NEAR CAPE MENDOCINO AND POINT ARENA. WINDS WILL 
  DIMINISH EARLY NEXT WEEK. 

* WAVES/SEAS...SHORT PERIOD WAVES N 6 TO 8 FT AT 7 SECONDS...AND
  LONG PERIOD WAVES BUILDING TO 9 TO 11 FT AT 18 SECONDS TODAY.
  BOTH WAVE SYSTEMS WILL CONTINUE TO BUILD TONIGHT THROUGH SUNDAY
  MORNING RESULTING IN AN OVERALL SEA STATE UP TO 11 TO 14 FT.
  SEAS WILL EASE BRIEFLY EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
491 
WHUS76 KEKA 111615
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
915 AM PDT SAT OCT 11 2014

...LARGE LONG PERIOD SWELL WILL BUILD TODAY...

PZZ475-120015-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
915 AM PDT SAT OCT 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY...

* WINDS...N 15 TO 25 KT TODAY...INCREASING TO 20 TO 30 KT WITH
  OCCASIONAL GUSTS TO 35 KT BY THIS EVENING. WINDS WILL DIMINISH
  EARLY NEXT WEEK.

* WAVES...SHORT PERIOD N WAVES 8 FT AT 7 SECONDS...AND LONG PERIOD
  W WAVES BUILDING TO 9 FT AT 18 SECONDS TODAY. BOTH WAVE SYSTEMS
  WILL CONTINUE TO BUILD TONIGHT THROUGH SUNDAY MORNING RESULTING
  IN SEAS UP TO 13 TO 16 FT. SEAS WILL EASE BRIEFLY EARLY NEXT
  WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-470-120015-
/O.CON.KEKA.SC.Y.0074.141011T2200Z-141013T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
915 AM PDT SAT OCT 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM PDT MONDAY...

* WINDS...N INCREASING TO 15 TO 25 KT OFFSHORE AND 10 TO 20 KT
  NEAR SHORE TODAY. GUSTS UP TO 30 KT POSSIBLE NEAR CAPE
  MENDOCINO. WINDS WILL DIMINISH EARLY NEXT WEEK.

* WAVES/SEAS...SHORT PERIOD N WAVES 5 FT AT 6 SECONDS...AND LONG
  PERIOD W WAVES BUILDING TO 9 FT AT 18 SECONDS TODAY. BOTH WAVE
  SYSTEMS WILL CONTINUE TO BUILD TONIGHT THROUGH SUNDAY MORNING
  RESULTING IN AN OVERALL SEAS UP TO 10 TO 13 FT. SEAS WILL EASE
  BRIEFLY EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
911 
WHUS76 KEKA 112201
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
301 PM PDT SAT OCT 11 2014

...LARGE LONG PERIOD SWELL WILL CONTINUE TO BUILD THROUGH
TONIGHT...

PZZ450-455-470-120615-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
301 PM PDT SAT OCT 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY...

* WINDS...N 15 TO 25 KT OFFSHORE AND 10 TO 20 KT NEAR SHORE
  THROUGH SUNDAY. GUSTS UP TO 30 KT POSSIBLE NEAR CAPE MENDOCINO.
  WINDS WILL DIMINISH EARLY NEXT WEEK.

* WAVES/SEAS...SHORT PERIOD N WAVES BUILDING TO 7 TO 9 FT AT 8
  SECONDS...AND LONG PERIOD W WAVES BUILDING TO 10 TO 12 FT AT 18
  SECONDS TONIGHT. SEAS WILL EASE BRIEFLY EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-120615-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
301 PM PDT SAT OCT 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY...

* WINDS...N INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35
  KT THIS EVENING. WINDS WILL DIMINISH EARLY NEXT WEEK.

* WAVES...SHORT PERIOD N WAVES BUILDING TO 10 TO 12 FT AT 9
  SECONDS...AND LONG PERIOD W WAVES BUILDING TO 10 TO 12 FT AT 18
  SECONDS TONIGHT. SEAS WILL EASE BRIEFLY EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
095 
WHUS76 KEKA 120314
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
814 PM PDT SAT OCT 11 2014

...LARGE LONG PERIOD SWELL WILL CONTINUE TO BUILD THROUGH
TONIGHT...

PZZ450-455-470-475-121115-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
814 PM PDT SAT OCT 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WINDS...N 15 TO 25 KT OFFSHORE AND 10 TO 20 KT NEAR SHORE 
  THROUGH SUNDAY. GUSTS UP TO 30 KT POSSIBLE NEAR CAPE 
  MENDOCINO. WINDS WILL DIMINISH EARLY NEXT WEEK. 

* WAVES/SEAS...SHORT PERIOD N WAVES BUILDING TO 7 TO 9 FT AT 8 
  SECONDS...AND LONG PERIOD W WAVES BUILDING TO 10 TO 12 FT AT 
  18 SECONDS TONIGHT. SEAS WILL EASE BRIEFLY EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
142 
WHUS76 KEKA 120926
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
226 AM PDT SUN OCT 12 2014

...LARGE LONG PERIOD SWELL WILL CONTINUE TO PROPAGATE ACROSS
COASTAL WATERS TODAY...

PZZ450-455-470-475-121730-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
226 AM PDT SUN OCT 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WINDS...N 15 TO 25 KT OFFSHORE AND 10 TO 20 KT NEAR SHORE 
  THROUGH SUNDAY. GUSTS UP TO 30 KT POSSIBLE NEAR CAPE 
  MENDOCINO. WINDS WILL DIMINISH EARLY NEXT WEEK. 

* WAVES/SEAS...SHORT PERIOD N WAVES TO 7 TO 9 FT AT 8
  SECONDS...AND 3 TO 5 FT AT 7 SECONDS NEAR SHORE. LONG PERIOD W
  WAVES 10 TO 12 FT AT 17 SECONDS TODAY. SEAS WILL EASE BRIEFLY
  EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
560 
WHUS76 KEKA 121617
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
917 AM PDT SUN OCT 12 2014

...LARGE LONG PERIOD SWELL WILL CONTINUE TO PROPAGATE ACROSS
COASTAL WATERS TODAY...

PZZ450-455-470-475-130030-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
917 AM PDT SUN OCT 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY...

* WINDS...N 15 TO 25 KT OFFSHORE AND 10 TO 20 KT NEAR SHORE
  THROUGH TONIGHT. GUSTS UP TO 30 KT POSSIBLE NEAR CAPE
  MENDOCINO. WINDS WILL DIMINISH EARLY NEXT WEEK.

* WAVES/SEAS...SHORT PERIOD N WAVES TO 7 TO 9 FT AT 8 SECONDS
  OFFSHORE AND 3 TO 5 FT AT 7 SECONDS NEAR SHORE THROUGH TONIGHT.
  LONG PERIOD W WAVES 13 TO 15 FT AT 17 SECONDS TODAY SUBSIDING
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
826 
WHUS76 KEKA 122215
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
315 PM PDT SUN OCT 12 2014

...LARGE LONG PERIOD SWELL WILL GRADUALLY DIMINISH TONIGHT AND
MONDAY...

PZZ450-455-470-475-130615-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
315 PM PDT SUN OCT 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY...

* WINDS...N 15 TO 25 KT OFFSHORE AND 5 TO 15 KT NEAR SHORE THROUGH
  TONIGHT. GUSTS UP TO 30 KT POSSIBLE NEAR CAPE MENDOCINO. WINDS
  WILL DIMINISH EARLY IN THE COMING WEEK.

* WAVES/SEAS...SHORT PERIOD N TO NW WAVES 6 FT AT 8 SECONDS
  OFFSHORE THROUGH TONIGHT. LONG PERIOD W TO NW WAVES 10 TO 12 FT
  AT 15 SECONDS TONIGHT...CONTINUING TO SUBSIDE ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
134 
WHUS76 KEKA 130355
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
855 PM PDT SUN OCT 12 2014

...LARGE LONG PERIOD SWELL WILL GRADUALLY DIMINISH TONIGHT AND
MONDAY...

PZZ450-455-470-475-131200-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
855 PM PDT SUN OCT 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WINDS...N 15 TO 25 KT OFFSHORE AND 5 TO 15 KT NEAR SHORE 
  THROUGH TONIGHT. GUSTS UP TO 30 KT POSSIBLE NEAR CAPE 
  MENDOCINO. WINDS WILL DIMINISH EARLY IN THE COMING WEEK. 

* WAVES/SEAS...SHORT PERIOD N TO NW WAVES 6 FT AT 8 SECONDS 
  OFFSHORE THROUGH TONIGHT. LONG PERIOD W TO NW WAVES 10 TO 12 
  FT AT 15 SECONDS TONIGHT...CONTINUING TO SUBSIDE ON MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
964 
WHUS76 KEKA 130935
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 AM PDT MON OCT 13 2014

PZZ450-455-470-475-131600-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 AM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WINDS...N 15 TO 25 KT OFFSHORE AND 5 TO 15 KT NEAR SHORE. WINDS
  WILL DIMINISH TO 5 TO 10 KT BY THIS AFTERNOON.

* WAVES/SEAS...W TO NW WAVES 10 TO 12 FT AT 15
  SECONDS...DIMINISHING TO 8 TO 9 FT AT 14 SECONDS BY THIS
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
722 
WHUS76 KEKA 131554
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
854 AM PDT MON OCT 13 2014

PZZ450-455-470-475-131700-
/O.EXP.KEKA.SC.Y.0074.000000T0000Z-141013T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
854 AM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

WESTERLY SWELL WILL CONTINUE TO SUBSIDE LATE THIS
MORNING...DROPPING BELOW ADVISORY LEVEL. SMALL CRAFT ADVISORIES
WILL LIKELY BE NEEDED AGAIN WITH THE NEXT SWELL TRAIN MID WEEK.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 9, 3:10 PM PDT, 12 hours 13 minutes earlier.

Area forecast discussion, Oct 9, 3:10 PM PDT, 12 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
310 PM PDT THU OCT 9 2014

.SYNOPSIS...DRY CONDITIONS WILL PERSIST THROUGH THE WEEKEND.
WET AND COOLER WEATHER CONDITIONS WILL RETURN NEXT WEEK.

&&

.DISCUSSION...STRATUS HAS BEEN MUCH MORE PERSISTENT AT THE COAST
TODAY COMPARED TO THE LAST FEW. IT DID EXTEND DEEPER INTO THE
RIVER VALLEYS OVERNIGHT BUT BURNED OFF BY NOON. EXPECT VERY SIMILAR
CONDITIONS TONIGHT AS NORTH AND NORTHWEST FLOW CONTINUES TO PUMP
SHALLOW MOIST AIR ONTO THE COAST AND INTO THE RIVER VALLEYS. A
WEAK FRONT WILL APPROACH LATE ON FRI BUT WILL DISSIPATE OFF THE
COAST. ANOTHER ONE WILL FOLLOW SAT MORNING BUT WILL ALSO FALL
APART BEFORE REACHING THE AREA. AFTER THIS SECOND FRONT...SURFACE
HIGH PRESSURE WILL BUILD TOWARD THE COAST ON SAT BRINGING SLIGHTLY
STRONGER NORTH FLOW WHICH WILL PRODUCE STRONGER MIXING AT THE
COAST. MODELS CONTINUE TO INDICATE HIGH BOUNDARY LAYER HUMIDITY
AND A MARINE INVERSION SO THE COAST WILL MOST LIKELY CONTINUE TO
SEE CLOUD COVER ESPECIALLY NORTH OF CAPE MENDO. THE MARINE LAYER
MAY ALSO DEEPEN SLIGHT AND PUSH HIGH BASED STRATOCUMULUS CLOUD
DECKS INTO THE INTERIOR. OFFSHORE FLOW WILL THEN DEVELOP SAT
NIGHT INTO SUN AND THE CHANCES FOR LOW CLOUD DEVELOPMENT WILL
DECREASE AS WARMER AIR ALOFT SMASHES THE MARINE LAYER DOWN. THE
OFFSHORE FLOW WILL BRING SOME WARMING AND DRYING SUNDAY AS 850MB
TEMPS INCREASE A FEW DEGREES. CONFIDENCE IS NOT HIGH THE COAST
WILL WARM UP BUT IT SHOULD CLEAR OUT WITH MORE SUNSHINE.

MODELS HAVE BEEN CONSISTENT ON SHOWING A COUPLE OF FRONTS AFFECTING
NW CA NEXT WEEK. THE GFS AND ECMWF WERE IN BETTER AGREEMENT WITH
THE FIRST FRONT EXPECTED TO BRING LIGHT RAIN AMOUNTS LATE MONDAY
NIGHT INTO TUESDAY MORNING. THIS FRONT WILL BE PROGRESSIVE...SO A
LONG-LIVED RAIN EVENT DOES NOT APPEAR LIKELY AT THIS TIME.
AN UPPER LEVEL TROUGH ALONG WITH INCREASING INSTABILITY WILL
FOLLOW TUESDAY AFTERNOON INTO WEDNESDAY MORNING. THIS TROUGH WILL
LIKELY CREATE SUFFICIENT INSTABILITY FOR PERIODIC PRECIP. THE
MODELS WERE IN FAIRLY GOOD AGREEMENT DURING THIS TIME FRAME AS
WELL. THE GFS AND ECMWF FALL OUT OF SYNC TOWARD THE END OF THE
WEEK AND DIFFERED CONSIDERABLY ON THE MAGNITUDE AND COVERAGE OF
RAIN WITH ANOTHER FRONT. THE GFS WAS REALLY WET WITH A LONG PLUME
OF HIGH PWATS AND HEAVY RAIN TAKING AIM ON THE AREA. THE ECWMF ON
THE OTHERHAND KEEPS THE PRECIP MUCH LIGHTER WITH DEL NORTE COUNTY
ON THE SOUTHERN EDGE OF THE RAIN MAX. FOR NOW WILL MAINTAIN A
CHANCE OF PRECIP ON THU UNTIL THE MODELS COME INTO BETTER
AGREEMENT.

&&

.AVIATION...2145Z SATELLITE AND SURFACE OBSERVATIONS SHOW CLOUDS
BRINGING IFR TO THE IMMEDIATE COAST, AND CLEAR SKIES ALLOWING VFR
ELSEWHERE. ALONG THE COAST...EXPECT THE CLOUDS TO BECOME FURTHER
ENTRENCHED TONIGHT, CAUSING IFR/LIFR. INLAND...EXPECT VFR TO
PREVAIL WITH SOME CLOUDS/FOG FORMING IN THE INLAND VALLEYS,
CAUSING IFR.

&&

.MARINE...THE AFTERNOON BUOY OBSERVATIONS SHOW A NORTHERLY GENTLE TO
MODERATE BREEZE WITH WAVE HEIGHTS RANGING FROM 3-4 FT. THE 1830Z
ASCAT PASS OVER OUR WATERS SHOWED NORTHERLY WINDS OF 5-15 KT, WHICH
MATCHES OUR FORECAST. A WEAK PRESSURE GRADIENT WILL MAINTAIN LIGHT
WINDS NORTH OF CAPE MENDOCINO AND MODERATE WINDS SOUTH OF IT THROUGH
FRIDAY. THE WINDS SHOULD INCREASE SLIGHTLY LATE FRIDAY AS THE
GRADIENT BECOMES A LITTLE STRONGER IN ADVANCE OF AN APPROACHING
FRONT, SO SC.Y'S WILL PROBABLY BE NEEDED SOUTH OF THE CAPE FRIDAY
NIGHT. THE WEAK FRONT WILL MOVE ACROSS THE WATERS SATURDAY, WITH
MOST OF THE ENERGY ASSOCIATED WITH IT PASSING TO OUR NORTH. AS THIS
FRONT IS CROSSING OUR WATERS THE WINDS WILL PICK UP. A RIDGE WILL
BUILD ACROSS THE REGION BEHIND THE FRONT, CAUSING INCREASED
NORTHERLY WINDS AND SEAS LATE SATURDAY THROUGH EARLY NEXT WEEK. THE
OTHER THING TO NOTE IS A LARGE LONG PERIOD SWELL GENERATED BY A
DISTANT STORM WILL BEGIN MOVING THROUGH THE WATERS SATURDAY MORNING,
PEAKING NEAR 10-12 FT AROUND 17 SECONDS SATURDAY NIGHT, THEN
SUBSIDING ON SUNDAY. BREAKERS WILL BE AROUND 15 FT SATURDAY MORNING,
BUILDING TO AROUND 18 FT BY SUNDAY MORNING BEFORE GRADUALLY
SUBSIDING. THIS IS NOT HIGH ENOUGH FOR A SU.Y. WHILE SET BEHAVIOR IS
EXPECTED, SHORT-PERIOD WIND-DRIVEN WAVES OF 3-8 FT SHOULD MIX WITH
THIS SWELL SATURDAY AND SUNDAY TO MAKE IT LESS NOTICEABLE.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...NONE.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Oct 9, 3:24 PM PDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
324 PM PDT THU OCT 9 2014

CAZ002>004-076-101400-
MENDOCINO COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER-
MENDOCINO INTERIOR-
324 PM PDT THU OCT 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-101400-
REDWOOD COAST-
324 PM PDT THU OCT 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A LONG PERIOD SWELL FROM A DISTANT STORM WILL BUILD THIS WEEKEND
BRINGING ABOVE NORMAL SURF AND THE POSSIBILITY OF SNEAKER WAVES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.